# SDR MALA040501

- Difficulty date: July 23, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- Aircraft time: 11,816 hours, 11,955 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 230391903
- Part serial: 02153380021
- Condition: Damaged
- Location: Engine Oil Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 OIL LOW PRESSURE BLINKING EVERY FEW SECONDS.  ILLUMINATION OCCURRED JUST AFTER TAKEOFF AND CONTINUED ALL THE WAY TO THE GATE.  AIR RETURN TO MSP.  MAINTENANCE REPLACED PRESS WARNING PROCESSOR, NO FIX.  REINSTALLED ORIG.  REPLACED OIL PRESS X-DUCER, OPS CHECK NO GOOD.  LEAK GOOD.  P/N ON 2-303-869-01.  S/N ON 892321, OFF/02153380021.  PIGGY BACKED HARNESS P/N 2-303-919-03 ON TO NR 2 ENGINE.  OPS CHECK GOOD.  INITIATED PLANNING WATCH ITEM TO PERMANENTLY INSTALL HARNESS AT NEXT ENGINE REMOVAL.
